View : 22 Download: 0
EXISTENCE AND MULTIPLICITY OF SOLUTIONS FOR EQUATIONS OF p(x)-LAPLACE TYPE IN R-N WITHOUT AR-CONDITION
- EXISTENCE AND MULTIPLICITY OF SOLUTIONS FOR EQUATIONS OF p(x)-LAPLACE TYPE IN R-N WITHOUT AR-CONDITION
- Kim, Jae-Myoung; Kim, Yun-Ho; Lee, Jongrak
- Ewha Authors
- Issue Date
- Journal Title
- DIFFERENTIAL AND INTEGRAL EQUATIONS
- vol. 31, no. 43226.0, pp. 435 - 464
- KHAYYAM PUBL CO INC
- SCIE; SCOPUS
- We are concerned with the following elliptic equations with variable exponents -div(phi(x, del u)) + V(x)vertical bar u vertical bar(p(x)-2)u = lambda f(x, u) in R-N, where the function phi(x, v) is of type vertical bar v vertical bar(p(x)-2)v with continuous function p : R-N -> (1, infinity), V : R-N -> (0, infinity) is a continuous potential function, and f : R-N x R -> R satisfies a Caratheodory condition. The aims of this paper are stated as follows. First, under suitable assumptions, we show the existence of at least one nontrivial weak solution and infinitely many weak solutions for the problem without the Ambrosetti and Rabinowitz condition, by applying mountain pass theorem and fountain theorem. Second, we determine the precise positive interval of lambda's for which our problem admits a nontrivial solution with simple assumptions in some sense.
- Appears in Collections:
- 연구기관 > 수리과학연구소 > Journal papers
- Files in This Item:
There are no files associated with this item.
- RIS (EndNote)
- XLS (Excel)
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.